Alert archive / North Carolina / Beach Hazards Statements in 2022

Beach Hazards Statement 24, NWS Wilmington, NC

July 18, 2022New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Jul 18, 2022, 8:46 PM EDT for New Hanover County, Pender County, North Carolina. It took effect at Jul 19, 2022, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2022, 8:46 PM EDT (00:46 UTC)
In effect from
Jul 19, 2022, 6:00 AM EDT
Expired
Jul 19, 2022, 8:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC

The radar

The Wilmington radar (KLTX), 65 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

147 
WHUS42 KILM 190046
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
846 PM EDT Mon Jul 18 2022

NCZ107-190800-
/O.CON.KILM.CF.Y.0063.220719T0500Z-220719T0800Z/
Inland New Hanover-
846 PM EDT Mon Jul 18 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 AM EDT
TUESDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 1 AM to 4 AM EDT Tuesday.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 19/03 AM     5.6        0.9        1.1       N/A     Minor    
 19/04 PM     5.6        0.9        1.2       N/A     Minor    
 20/04 AM     5.3        0.6        1.0       N/A      None    
 20/04 PM     5.6        0.9        1.2       N/A     Minor    
 21/05 AM     5.2        0.5        1.1       N/A      None    
 21/05 PM     5.5        0.8        1.1       N/A     Minor

&&

$$

NCZ108-190900-
/O.NEW.KILM.BH.S.0024.220719T1000Z-220720T0000Z/
Coastal New Hanover-
846 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT TUESDAY
THROUGH TUESDAY EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...Coastal New Hanover County.

* WHEN...From 6 AM EDT Tuesday through Tuesday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. It may
  sweep swimmers off their feet, making it difficult to return to
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-110-SCZ054-190900-
/O.NEW.KILM.RP.S.0010.220719T1000Z-220720T0000Z/
Coastal Pender-Coastal Brunswick-Coastal Horry-
846 PM EDT Mon Jul 18 2022

...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT TUESDAY THROUGH
TUESDAY EVENING...

* WHAT...Dangerous rip currents expected. Strong longshore
  currents are also expected.

* WHERE...In South Carolina, Coastal Horry County north of Myrtle
  Beach. In North Carolina, Coastal Pender and Coastal Brunswick 
  Counties.

* WHEN...From 6 AM EDT Tuesday through Tuesday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...A strong south to north longshore current
  is expected along the Coastal Pender County beaches. In
  addition, there is a moderate risk of rip currents in Coastal
  Horry County south of Myrtle Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

IGB
3 follow-up statements
279 
WHUS42 KILM 190709
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
309 AM EDT Tue Jul 19 2022

NCZ107-190815-
/O.CAN.KILM.CF.Y.0063.000000T0000Z-220719T0800Z/
Inland New Hanover-
309 AM EDT Tue Jul 19 2022

...COASTAL FLOOD ADVISORY IS CANCELLED...

The river levels are below flooding levels thus the Coastal Flood
Advisory has been cancelled. 

$$

NCZ108-191515-
/O.CON.KILM.BH.S.0024.220719T1000Z-220720T0000Z/
Coastal New Hanover-
309 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also 
  a Moderate Risk of rip currents expected.

* WHERE...Coastal New Hanover County.

* WHEN...From 6 AM EDT Tuesday through Tuesday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ106-110-SCZ054-191515-
/O.CON.KILM.RP.S.0010.220719T1000Z-220720T0000Z/
Coastal Pender-Coastal Brunswick-Coastal Horry-
309 AM EDT Tue Jul 19 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents expected. Strong longshore 
  currents are also expected.

* WHERE...In South Carolina, Coastal Horry County north of 
  Myrtle Beach. In North Carolina, Coastal Pender and Coastal 
  Brunswick Counties.

* WHEN...From 6 AM EDT Tuesday through Tuesday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
162 
WHUS42 KILM 190733
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
333 AM EDT Tue Jul 19 2022

NCZ106-200000-
/O.CAN.KILM.RP.S.0010.220719T1000Z-220720T0000Z/
/O.EXA.KILM.BH.S.0024.220719T1000Z-220720T0000Z/
Coastal Pender-
333 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK IS CANCELLED...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...Coastal Pender County.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ108-200000-
/O.CON.KILM.BH.S.0024.220719T1000Z-220720T0000Z/
Coastal New Hanover-
333 AM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...Coastal New Hanover County.

* WHEN...Through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ110-SCZ054-200000-
/O.CON.KILM.RP.S.0010.220719T1000Z-220720T0000Z/
Coastal Brunswick-Coastal Horry-
333 AM EDT Tue Jul 19 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In South Carolina, Coastal Horry County north of North
  Myrtle Beach. In North Carolina, Coastal Brunswick County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

21
783 
WHUS42 KILM 200002
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
802 PM EDT Tue Jul 19 2022

NCZ106-108-201100-
/O.EXP.KILM.BH.S.0024.000000T0000Z-220720T0000Z/
/O.NEW.KILM.BH.S.0025.220720T1000Z-220721T0000Z/
Coastal Pender-Coastal New Hanover-
802 PM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...Coastal Pender and Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

NCZ110-SCZ054-201100-
/O.EXP.KILM.RP.S.0010.000000T0000Z-220720T0000Z/
/O.NEW.KILM.RP.S.0011.220720T1000Z-220721T0000Z/
Coastal Brunswick-Coastal Horry-
802 PM EDT Tue Jul 19 2022

...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In South Carolina, Coastal Horry County. In North 
  Carolina, Coastal Brunswick County.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

SCZ056-201100-
/O.NEW.KILM.BH.S.0025.220720T1000Z-220721T0000Z/
Coastal Georgetown-
802 PM EDT Tue Jul 19 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...Strong south to north longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...Coastal Georgetown County.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

9

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 18, 3:44 PM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 18, 3:44 PM EDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
344 PM EDT Mon Jul 18 2022

.SYNOPSIS...
Bermuda high pressure offshore will maintain a typically warm
and humid weather pattern across the Carolinas with scattered
showers and thunderstorms most days. High pressure aloft
building in from the west may lead to hotter temperatures next
weekend with fewer thunderstorms.

&&

.NEAR TERM /THROUGH TUESDAY/...
Latest surface analysis shows a 1027mb high pressure over the North
Central Atlantic near 35N 40W that is extending west towards the
Southeast US coast. Meanwhile troughing is just inland from the
area. Aloft, troughing is extending SW from Eastern Canada through
the north central Gulf Coast states, with ridging offshore. WV
imagery shows some dry air embedded in the SW flow aloft that is
approaching the area behind the now subtle short wave activity that
generated showers over esp. coastal areas earlier today. We are
seeing additional convection this afternoon esp. associated with the
sea breeze over portions of Horry through Pender Counties, with
mainly isolated activity elsewhere. Continue to think that the
subsidence/dry air aloft will allow activity to end steadily through
early this evening. Kept in 20-30 pops later tonight/early tomorrow
morning mainly around Cape Fear and offshore with high res models
showing a bit less nocturnal/early morning activity compared to this
morning given flow will be more SW to even WSW. Mid/Upr troughing
should edge closer to the area through Tuesday allowing additional
short wave activity to approach from SW esp. later in day. Have most
areas dry until early afternoon and then 30-50 pops for mid/later
afternoon activity to account for this along with. Otherwise near to
slightly above normal temps in the low to mid 90s except upper 80s
near coast.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Troughing continues to build in aloft on the lee-side of the
mountains Tuesday night into Wednesday. Scattered storms will start
in the late afternoon and carry into the evening. Wednesday we get
into the lower 90s. Depending on how fast the trough progresses over
our area, we could see increased coverage in diurnal storms due to
lingering upper level forcing. A 6hr difference could put us behind
this lifting mechanism during peak heating hours, leading to upper
level subsidence that could dampen storm coverage. Further
monitoring will be required.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
A cold front will approach from the NW but it is expected to stall
further inland. Positive vorticity ahead of the front suggests
somewhat of a linear system pushing ahead of the front through our
area. High pressure building in from the south at the surface due
to the Bermuda Ridge and from the west aloft will push this
boundary to the north before it reaches us.

This high pressure will settle over our area, hampering convective
activity into the weekend and early next week as the mid-levels
start to warm and dry out. Convection that overcomes these
conditions will be isolated at best. Next week we could be getting
up to heat advisory criteria as highs approach 100 with lows in
the lower 70s.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR is ruling although have seen pockets of MVFR with showers
across area. Some IFR vsbys also noted upstream, with seemingly
best chance of this being realized over inland terminals.
Activity should wane early this evening. Debris clouds and
boundary layer wind close to 15 kt overnight will keep fog from
being much of a concern. Nocturnal convection may once again
affect coastal terminals around daybreak, but winds with more of
a southwest component should help keep bulk of the activity off
the coast.

Extended Outlook...Sub-VFR conditions possible each day in
showers and thunderstorms, with the greatest chance in the
afternoon/evenings. Stratus and fog may produce mainly MVFR
visibilities or ceilings overnight into early mornings.

&&

.MARINE...
Through Tuesday...Mostly 15-20kt SW/SSW winds this afternoon between
offshore high pressure and inland troughing. This will continue this
evening with gusts to around 25kt. Seas have come up to 4 to 5ft and
now 6ft near 41013 as of 2pm (slightly above guidance), and expected
to come up slightly further through evening. As a result, have
issued a SCA for our waters from Surf City through Murrells Inlet
which jives with our latest wind probability guidance and wave
trends. Note that 6ft seas only expected for our NC waters though.
Should see winds come down a few knots into Tuesday morning and
trend a little more offshore. This should at least temporarily allow
conditions to come down below SCA level but may get close again
tomorrow afternoon/evening as SW winds ramp up again and seas near
6ft off Cape Fear. Otherwise, 2-3ft SE swell at 8-10s will continue
to lie in the background of the larger, shorter period wave system
from the S/SW. Will also see a few nocturnal/early morning
showers/tstms but not expected to be as widespread as this
morning.

Through Saturday...Winds will get up to 15-20kts out of the SW with
waves 3-5ft for Wednesday. Thursday we could see a chance for
a SCA as winds persist 15-20kts gusting up to 25kts due to low
pressure to our north. Waves could get up to 4-6ft. Showers and
thunderstorms will be possible in the evenings. Past Friday
conditions should improve with winds SW'ly 15-20kts and waves
2-4ft as storm chances also diminish.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
     High Rip Current Risk until 8 PM EDT this evening for SCZ054.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
     High Rip Current Risk until 8 PM EDT this evening for NCZ110.
     Coastal Flood Advisory from 1 AM to 4 AM EDT Tuesday for
     NCZ107.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for AMZ250-252-254.

&&

SYNOPSIS...ILM
NEAR TERM...MCW
SHORT TERM...LEW
LONG TERM...LEW
AVIATION...MCW
MARINE...LEW/MCW
Hazardous weather outlook, Jul 18, 3:34 PM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
334 PM EDT Mon Jul 18 2022

NCZ106-108-SCZ056-191945-
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
334 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated risk of rip currents is likely to continue into the
middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-191945-
Inland New Hanover-
334 PM EDT Mon Jul 18 2022

...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 4 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Minor coastal flooding possible along the Lower Cape Fear River
during high tides through midweek.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-191945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
334 PM EDT Mon Jul 18 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Small Craft Advisory conditions possible Tuesday afternoon and
evening and again Wednesday night through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ256-191945-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
334 PM EDT Mon Jul 18 2022

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Small Craft Advisory conditions possible Tuesday afternoon and
evening and again Wednesday night through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-191945-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
334 PM EDT Mon Jul 18 2022

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-191945-
Coastal Brunswick-
334 PM EDT Mon Jul 18 2022

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated risk of rip currents is likely to continue into the
middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-191945-
Coastal Horry-
334 PM EDT Mon Jul 18 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING SOUTH OF MYRTLE BEACH...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING NORTH
OF MYRTLE BEACH...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents south of Myrtle Beach.
   High Rip Current Risk north of Myrtle Beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An elevated risk of rip currents is likely to continue into the
middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:46 PM EDTRip Current StatementILMBrunswick, Pender23 hr
Jul 19, 2:07 PM EDTSpecial Weather StatementILMNew Hanover23 min
Jul 19, 4:16 PM EDTSpecial Weather StatementILMNew Hanover29 min
Jul 19, 4:29 PM EDTSpecial Weather StatementILMPender31 min
Jul 19, 5:10 PM EDTSpecial Weather StatementILMNew Hanover35 min
Jul 19, 5:12 PM EDTSpecial Marine WarningILM63 min
Jul 19, 6:45 PM EDTSpecial Weather StatementILMPender30 min
Jul 19, 7:08 PM EDTSpecial Weather StatementILMPender37 min
Jul 19, 7:29 PM EDTSevere Thunderstorm WarningILMPender31 min

Nearby

Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.